Solprin Pain and Fever Relief Dispersible Tablets 300mg Aspirin 96 Pack
  Product ID: 2489804

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED LEARN MORE
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart
FOR MORE INFORMATION ON PRESCRIPTIONS CLASSIFICATIONS CLICK HERE

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Solprin Pain and Fever Relief Dispersible Tablets 300mg Aspirin 96 Pack

Solprin Pain and Fever Relief Dispersible Tablets 300mg Aspirin 96 Pack

Product ID: 2489804
$7.99
Product Out of Stock
Temporarily Unavailable Online and Click & Collect
Available via Click & Collect and in-store
only. Select a store for availability below.
Product Out of Stock
Temporarily Unavailable Online and Click & Collect
QTY
Add to cart
Click & Collect 
Temporarily suspended until further notice. We apologise for any inconvenience.
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Healthcare Practitioner-only dispensed medicine. To allow us to dispatch this product we require you to complete an online health questionnaire to allow our Healthcare practitioner to ensure that this product is suitable for you. Our healthcare practitioner may need to contact you if they feel a further consultation is required based on the product you are purchasing. If preferred our Healthcare practitioners are available if you wish to talk to them on 1300 367 283 free of charge.

ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
THIS PRODUCT IS NOT AVAILABLE FOR PURCHASE BY THE GENERAL PUBLIC.
BREAST MILK IS BEST FOR MOST BABIES. INFANT FORMULA IS A HEALTHY ALTERNATIVE IF NEEDED. RETAIL QUANTITIES ONLY. LIMITS APPLY.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.

PLEASE REFER TO ANY HEALTH AND PRODUCT WARNINGS BELOW.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
 

General Information

Provides temporary relief from rheumatic pain, relieves pain, reduces fever in adults.

Solprin®



  • Solprin provides temporary relief of rheumatic pain.

  • Solprin provides temporary relief from the pain and discomfort of headache, migraine headache, colds and flu, period pain, nerve and muscular pain, toothache and feverishness.

  • Solprin is dispersible allowing it to be absorbed more quickly than plain aspirin to bring faster relief of pain and fever.

  • Solprin acts as a platelet aggregation inhibitor, but should only be used for this indication on medical advice.

Suitable For: adults and children from 12 years. For the temporary relief from pain. Relief from pain, headache and migraines, rheumatic pain, colds and flu, period pain, nerve and muscular pain, toothache and feverishness. Platelet aggregation inhibitor, but should only be used for this indication on medical advice.

Product Claims: Provides temporary relief from rheumatic pain, relieves pain, reduces fever in adults.

Boxed Contents: 96 Tablets

Size: 96 Pack

Shelf Life in Days: 730

KEY FEATURES

• Temporary relief from rheumatic pain, relieves pain, reduces fever in adults.

Warnings

DO NOT:
- exceed the recommended dose
DO NOT USE:
- if you have a stomach ulcer or stomach disorder
- if you are allergic to aspirin or other anti-inflammatory medicines.
- during the last 3 months of pregnancy
- If you are breastfeeding.
- If you are trying to become pregnant.

CAUTION

FOR USE UNDER MEDICAL SUPERVISION ONLY - see your doctor before taking for thinning the blood or for your heart.
UNLESS A DOCTOR HAS TOLD YOU TO, DO NOT: • Use for more than a few days at a time • Use if you have asthma • Use during the first 6 months of pregnancy • Use in children under 12 years of age • Use in children 12 - 16 years of age or teenagers with or recovering from chickenpox, influenza or fever • Use with other products containing aspirin, anti-inflammatory medicines or with medicines that you are taking regularly.
! Keep out of reach of children.
! Patients with liver, heart or kidney problems should seek the advice of doctor before taking this product.
! Stop use and see your doctor immediately if you have an allergic reaction.
! Prolonged and excessive use can be harmful.
! If symptoms persist or worsen, consult your doctor.

PRECAUTIONS

Do not use Solprin dispersible tablets: if you have a stomach ulcer; in the last 3 months of pregnancy; if you are allergic to aspirin or anti-inflammatory medicines. Unless a doctor has told you to, don't use Solprin dispersible tablets; for more than a few days at a time: with other medicines containing spirin or other anti-inflammatory medicines; if you have asthma; in children under 12 years of age; in children 12-16 years of age with or recovering from chicken pox, influenza or fever; during the first 6 months of pregnancy. See a doctor before taking Solprin dispersible tablets for thinning the blood or for your heart

Ingredients

calcium carbonate, citric acid, crospovidone, Flavour, maize starch, purified talc, saccharin, sodium lauryl sulfate

Active Ingredients: aspirin 300 mg

Contains: Saccharin.

Directions

ADULTS: 1 - 3 tablets dissolved in water every 4 - 6 hours as required. Do not exceed 12 tablets in 24 hours except on doctor's advice. 1/2 tablet daily for platelet aggregation inhibition.
CHILDREN 12 YEARS AND OVER: 1 - 2 tablets dissolved in water. Repeat after 4 - 6 hours if necessary. Do not exceed 8 tablets in 24 hours except on doctor's advice

USAGE ADVICE

Relief from pain, headache and migraines, rheumatic pain, colds and flu, period pain, nerve and muscular pain, toothache and feverishness.

STORAGE INSTRUCTIONS

Store below 30 degrees Celsius. Keep out of reach of children.

Storage Temperature: Store below 30 degrees Celsius

Rated 5 out of 5 by from Need stock I have been having problems getting solprin at chemist warehouse for quite a few months and have had to go to another chemist. Chemist warehouse has a very small range of disprin apart from 100mg which is too low a does for pain and headaches. I am allergic to ibuprofen and panadol so asprin is the only one that I can use.
Date published: 2024-02-01
Rated 5 out of 5 by from Cheap! My Doctor recommended this after heart attack & said I won’t give u a script as u need 150 which is 1/2 tab & also Solprin is cheaper so have been using this for 20 years with no problems
Date published: 2022-06-24
Rated 5 out of 5 by from Value Great product, great value for money
Date published: 2022-02-23
Rated 5 out of 5 by from Good prices Product arrived in good condition and in great time
Date published: 2022-01-21
  • y_2024, m_2, d_28, h_11
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.38
  • cp_1, bvpage1
  • co_hasreviews, tv_14, tr_12
  • loc_en_AU, sid_14885, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 15ms
  • REVIEWS, PRODUCT